# SDR SWAA2013101121049

- Difficulty date: August 3, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: B717002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANELS 222ACF, 222AEF, 222AGF, 222AHF, & 223DF AREA DELAMINATED.  R & R PANEL IAW MM & SRM.
